# SDR SWAA2022022877192

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737*
- Aircraft serial: 32475
- Aircraft time: 59,828 hours, 35,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR BOTTOM EMERGENCY EXIT SIGN COVER BROKEN / [01] R/R FWD ENTRY DOOR BOTTOM EMERGENCY EXIT SIGN ASSEMBLY PER M/M 3A 3-51-01 OPS CHI?S GOOD
